| Model Number |
TP3HA5L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
This report covers one (1) malfunction event.A review of the event involved the device(s) experiencing a misalignment issue.No patient adverse event was reported.No information regarding patient demographics were provided.